mental-health-icon
Sleep disturbance after taking ssri
I find it hard to sleep after I started taking ssri and doctor provided cloma .5mg for the same. That seems to be working fine . How long can I expect this sleep disturbance before it becomes normal ? When should I stop taking cloma
26 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Dear Sir/Madam, We can understand your situation. It is the form of piled up depression. We request you to kindly visit the clinic to get the issie/problem sorted out. Call Double nine four double zero triple seven three two. Thanks Dr.HemaKarthik
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pls re vist your Psychiatrist and consult again. You have to understand that it is also the responsibility of the patient to give a feedback about the medications and its any complications if the patient is facing any to the same doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.